# SDR DXTA2017062106414

- Difficulty date: June 21, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N324QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800242
- Aircraft time: 7,909 hours, 5,255 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 99145104
- Part serial: A0844
- Condition: Malfunctioned
- Location: Lt Wing Te Flap
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT FL410 IN CRUISE FLAPS WENT TO 7 DEGREE AMBER INDICATION WITH ASSOCIATED FLAPS FAIL, GROUND PROX AND WINDSHEAR WARNINGS WITH ASSOCIATED AURAL WARNING. FLAPS DID NOT EXTEND, NO LIMITATION EXCEEDED. ON APPROACH, MATCHED 7 DEGREE INDICATION WITH FLAP HANDLE AND WORKED NORMALLY. LANDED FLAP 7.  TESTED SYSTEM AND FOUND LEFT FLAP POSITION TRANSMITTER DEFECTIVE.  REMOVED LEFT FLAP POSITION TRANSMITTER AND INSTALLED MODIFIED POSITION TRANSMITTER.  PERFORMED FLAP SYSTEM ELECTRICAL RIGGING.  WORK PERFORMED IAW CE680 MM 27-51-00, OPS CHECKED GOOD.  NO BITE FAULTS AFTER OPS CHECKS.
